| Model Number |
HC15025 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Pulmonary Valve Stenosis (2024)
| Date of Event |
07/20/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: the device remains implanted, therefore no product analysis can be performed.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 3 years and 2 months post implant of this pulmonary valved conduit implanted in an approximately (b)(6) year old patient, a transcatheter pulmonary valve (tpv) was implanted valve-in-valve due to stenosis.No additional adverse patient effects were reported. .